EMAIL THIS PAGE TO A FRIEND

European journal of emergency medicine : official journal of the European Society for Emergency Medicine

Successful prolonged cardiopulmonary resuscitation after a combined intoxication with a tricyclic antidepressant, a benzodiazepine and a neuroleptic.


PMID 11142276

Abstract

We report the case of a patient who co-ingested a tricyclic antidepressant (amitriptyline), benzodiazepines (alprazolam and lormetazepam) and a neuroleptic drug (prothipendyl). Major neurologic and cardiac symptoms occurred including a prolonged cardiac arrest. The cardiopulmonary resuscitation phase was complicated by a haematoma of the liver treated by a left hepatectomy. The clinical features and management of this combined intoxication are discussed.

Related Materials

Product #

Image

Description

Molecular Formula

Add to Cart

L-907
Lormetazepam solution, 1.0 mg/mL in methanol, ampule of 1 mL, certified reference material
C16H12Cl2N2O2